MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD WM-NP2 WORKSTATION SET 4 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD WM-NP2 WORKSTATION SET 4 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Model Number K10021611
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the endoscopy workstation's castor had fallen off.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device history record was unable to be reviewed for this device.The clinical procedure as reported in the complaint, does not use olympus equipment, but declares a competitor's product in use at the time of failure.Research indicates this competitors product appears to be housed on its own purpose made workstations and therefore, the non-compatible equipment is not being considered as a contributing factor to the olympus product failure in this investigation.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The most likely cause of this particular failure is metal fatigue within the castor mounting spigot.The equipment is operating beyond it designed working life expectancy with no maintenance activity disclosed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The event happened during preparation for use for a diagnostic monarch robotic endobronchial ultrasound procedure.The procedure was completed with a similar device.

Brand Name
WM-NP2 WORKSTATION SET 4 (US)
Common Device Name
WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19510139
Report Number9611174-2024-00028
Device Sequence Number14316608
Product Code FEM
UDI-Device Identifier15019778003726
UDI-Public15019778003726
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10021611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown